The Lupus Forum banner
1 - 4 of 4 Posts

·
Lupus Mom
Joined
·
28 Posts
Discussion Starter · #1 ·
Right now I have the worse swelling in my face and neck - I have been on between 60mg-30mg of steroids daily since 2/09 due from flares - I also have been in the hospital twice in June and got iv steroids for a week straight both times - All of which has left me with the worse swelling and pain - My face is so hard that it feels like there is softballs in there and it feels like I am carring around 3 bags of sugar around my neck - My doctor just increased my Cellcept and we are coming down off the predisone by 10mg every week - So today I will be at 40mg for a week - Then as we get closer to20mg he wants to drop a little slower so I dont flare back up - However I am so misserable now - Has anybody had this before and is there anything that brought some releif?
 

·
Administrator
Joined
·
10,208 Posts
I have been there Angie. In fact a neighbor recently brought over a picture from a year ago where my face looks like it is ready to explode. There is hope though, things will get better. My face started returning to normal after I had been on 10 mgs for about a month.

Sorry to say I don't know of any relief for the discomfort. Hopefully the swelling will lessen for you quickly. Also good luck with your prednisone taper.


Take care,
Lazylegs
 

·
Premium Member
Joined
·
7,567 Posts
I am sorry that you have this swelling, I have had this and it is not pleasant. I don't know of any remedy either unfortunately, but it will lessen as you taper down. I hope you manage to taper down successfully. Maybe a hot or cold flannel on your face would ease the discomfort? Or maybe the doc could prescribe a duiretic to help ease the water retention? Hope that you feel better soon.

Deb
 

·
Registered
Joined
·
3,471 Posts
I know where your ccomming from too, it will go in time as the steroods come down, im where you are now, even my glasses are leaving dents in the side of my face, im comming down my pred now, as mine were upped beofre xmas last year, im down to 10 mg going down to 7 and 1/2 mg over the next 7 weeks, and still the face is big, but ppl are noticing it comming down, i havnt, but i see me all the time, i just see this big fat blob

have paitents and i will too ;) hugs Lin xxxxxxxxxxxxx
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top